# SDR A6WA200740640

- Difficulty date: November 15, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL HYD SUPPORT BRACKET CRACKED.  LT MLG WHEEL WELL HYD SUPPORT BRACKET REPLACED.
